# SDR VNAA2010092200006

- Difficulty date: September 15, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 16,023 hours, 16,735 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R122101
- Part serial: US0003
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED A BIRD STRIKE ON THE LEFT WING LEADING EDGE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LEFT WING MIDDLE LEADING EDGE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
